# SDR GTIA2020101535393

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,124 hours, 4,474 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFT FAS REPORT DIRT LAUNDRY ODOR MID TO AFT A/C ON DESCENT TO LANDING, PER TSM 71-00-00-810-847-A.  FOUND ENGINE 2 SPINNER CONE TO BE LEAKING OIL.  R & R SPINNER CONE COVER SEAL, PER AMM 72-15-00.  LEAK CHECK GOOD.  ENGINE WASH ACCOMPLISHED, PER MX CONTROL AND TI 7200-1926.  ACCOMPLISHED PACK BURNOUT ON PACK 2, PER AMM 21-00-00.  SAMPLED AIR WITH AREOTRACER, NO CONTAMINATION DETECTED.  A/C OK FOR SERVICE.
